MAUDE Adverse Event Report: CAREFUSION 303, INC. TEXIUM; SYRINGE, PISTON

CAREFUSION 303, INC. TEXIUM; SYRINGE, PISTON
Model Number MY8010
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/29/2022
Type of Reportable Event Malfunction
Event or Problem Description
Patient was sedated for lumbar puncture with intrathecal chemotherapy.Lumbar puncture and csf collection completed without problem, attempted to attach it chemo syringe to hub of spinal needle, some flash of yellow methotrexate fluid noted, but once fully attached, could not infuse chemo, plunger would not budge.Removed, readjusted, and re-attached, still would not infuse.Removed again, spinal needle inspected by attending and csf noted to still be freely flowing.Third attempt also unsuccessful.

Brand Name
TEXIUM
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
CAREFUSION 303, INC.
10020 pacific mesa blvd
san diego CA 92121
MDR Report Key16130590
Report Number16130590
Device Sequence Number20713907
Product Code FRN
UDI-Device Identifier50885403221673
UDI-Public(01)50885403221673
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 12/01/2022
Report Date (Section F) 12/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberMY8010
Device Catalogue NumberMY8010
Device Lot Number(10)92127202
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer01/10/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/10/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Patient Weight28 KG
Date Report Sent to FDA12/01/2022